# SDR SWAA2015102345268

- Difficulty date: October 20, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 39,645 hours, 29,369 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TE SHELF PANEL SUPPORT PLATE WIGGLE CRACKED.  R & R WIGGLE PLATE IAW SRM & MM.
